• Anyone develop tinnitus?

    Asked by dxdiva2 on Sunday, March 2, 2014

    Anyone develop tinnitus?

    Last night I noticed a buzzing in my right ear. This morning it was still there. Anyone else develop tinnitus? I'm hoping it will go away one I stop taking all these meds.

    5 Answers from the Community

    5 answers
    • Gremlin's Avatar
      Gremlin

      I did. I temporarily lost some hearing and had vision problems. When I stopped chemo these cleared up. It did take a little while though.

      Sherry

      over 5 years ago
    • pugmom's Avatar
      pugmom

      I finished chemo 3 years ago but several weeks ago I started a high pitches ring in my ears. It is fairly loud and I plan to contact an ENT Dr.

      over 5 years ago
    • suz55's Avatar
      suz55

      I also have developed buzzing in my ears. I didn't even think to connect it to chemo but that is when I first noticed it. I still have it, and I completed treatment last May. Guess I also need to have that checked.

      over 5 years ago
    • Griffin's Avatar
      Griffin

      I did and ended up with an ear infection which I treated with sweet oil and cotton balls, it cleared up nicely. As with others I had some vision problems as well.

      over 5 years ago
    • dxdiva2's Avatar
      dxdiva2

      I have blurred vision but it's due to the flexeril. That should go away when I stop taking it.

      over 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more invasive (infiltrating) ductal carcinoma questions.  Also, don't forget to check out our Invasive (Infiltrating) Ductal Carcinoma page.